# SDR DALA2016070405072

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER FWD T-RING PAN STA Y=655 LT AT PAX CABIN, CARD 27, ZONE 201.  LOWER FWD RING PAN WAS REPAIRED IAW SRM 56-20-02, FIG 202, TYPE B.  HFEC WAS PERFORMED ON TRIMMED AREA AND NO CRACKS WERE FOUND AT TIME OF INSPECTION, CRACK L=0.450".
